# SDR EIAA970191

- Difficulty date: August 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 65B023101
- Condition: Cracked
- Location: Nr 7 Spoiler
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

JFK - DURING FLIGHT SPOILER DEPLOYMENT, THE AIRCRAFT MOMENTARILY ASSUMED A LEFT WING LOW ATTITUDE, REQUIRING A RIGHT AILERON FORCE TO MAINTAIN LEVEL FLIGHT.  OPERATED SPOILERS ON THE GROUND.  FOUND NR 7 PANEL ACTUATOR ATTACHMENT POINT CRACKED.  REPLACED SPOILER PANEL PER MM 27-62-01 AND ACTUATOR PER 27-62-05, OPS CHECKED NORMAL AND LEAK CHECKED OK.  (M)
